# SDR AALA20001543

- Difficulty date: September 7, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 25R CORRODED AT STATION 1148.  INSTALLED STRINGER REPAIR IAW SRM 53-10-3.  (M)
